# SDR QXEA0201570

- Difficulty date: September 29, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4059
- Aircraft time: 1,428 hours, 1,716 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Door
- Condition: Jammed
- Location: Airstairs
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSTAIR DOOR WILL NOT OPEN.  UNJAMMED DOOR.  CYCLED DOOR SEVERAL TIMES FROM INSIDE AND OUTSIDE.  DOOR FUNCTIONED SMOOTHLY.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
